# SDR P5CA9700850

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR W/W CUTOUT SLOPE FAIRING DAMAGED AND DEFORMED.  SMOOTHED OUT SLOPE FAIRING PER BOEING SRM 51-10-01 AND REPROTECTED PER SRM 51-10-01 AND REFORMED PER SRM 51-40-00.
